# SDR DALA14018169259

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 44,989 hours, 23,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACK IN FUSELAGE SKIN AT BS 1531.604.  STOP DRILLED CRACK IAW SRM.  CRACK CONTAINED.  INSTALLED REPAIR IAW SRM 53-00-01.
